Albanese standard and albanese exotic varieties

Published

Journal Article

Smooth complete algebraic varieties defined over an algebraically closed field are divided into two classes according to the behaviour of the albanese map. Criteria are given for when a variety belongs to either class. The relationship with the Tate conjecture for abelian varieties is discussed. © 2006 London Mathematical Society.

Full Text

Duke Authors

Cited Authors

  • Schoen, C

Published Date

  • January 1, 2006

Published In

Volume / Issue

  • 74 / 2

Start / End Page

  • 304 - 320

Electronic International Standard Serial Number (EISSN)

  • 1469-7750

International Standard Serial Number (ISSN)

  • 0024-6107

Digital Object Identifier (DOI)

  • 10.1112/S0024610706023076

Citation Source

  • Scopus